Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 1, 2008, 4:32 PM EDT for Glades County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2008, 4:32 PM EDT (20:32 UTC)
- Expired
- Jul 1, 2008, 5:04 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1170 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 012031
SVRMFL
FLC043-012115-
/O.NEW.KMFL.SV.W.0097.080701T2032Z-080701T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EDT TUE JUL 1 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOORE HAVEN...AND MOVING NORTHEAST AT 8 MPH.
* THE STORM WILL AFFECT...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
LAT...LON 2697 8108 2695 8106 2692 8107 2692 8108
2693 8110 2689 8111 2688 8109 2685 8109
2683 8106 2682 8095 2679 8095 2677 8103
2677 8116 2685 8121 2701 8103
TIME...MOT...LOC 2032Z 237DEG 7KT 2680 8114
$$
DG1 follow-up statement
000
WWUS52 KMFL 012104
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
504 PM EDT TUE JUL 1 2008
FLC043-012114-
/O.CAN.KMFL.SV.W.0097.000000T0000Z-080701T2115Z/
GLADES FL-
504 PM EDT TUE JUL 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GLADES COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED AND IS MOVING OUT OVER LAKE OKEECHOBEE. THUS...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 2697 8108 2695 8106 2692 8107 2692 8108
2693 8110 2689 8111 2688 8109 2685 8109
2683 8106 2682 8095 2679 8095 2677 8103
2677 8116 2685 8121 2701 8103
TIME...MOT...LOC 2104Z 237DEG 7KT 2683 8108
$$
DGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 1, 2:30 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 230 PM EDT TUE JUL 1 2008 .DISCUSSION...RUC 18Z STREAMLINE ANALYSIS INDICATED A M/U LONG WAVE TROUGH EXTENDING FROM NEW ENGLAND SW TO CENTRAL GULF. THE 300 MB ANALYSIS SHOWED A SERIES OF WEAK DISTURBANCES MOVING EAST AROUND THE BASE OF THIS TROUGH OVR ERN GULF AND FL PENINSULA. A THE LOW LVLS A FRONTAL BOUNDARY WAS INDICATED OVR NRN FLORIDA WHILE THE WRN ATLC RIDGE EXTENDED SW TO NRN BAHAMAS. WIND FLOW BETWEEN BOTH SYSTEMS ADVECTING LARGE AMOUNT OF MOISTURE FROM WRN CARIB NE THROUGH THE PENINSULA AND INTO WRN ATLANTIC. && .SHORT TERM...TONIGHT THROUGH FRIDAY...LONG WAVE TROUGH WILL CONTINUE TO DOMINATE CONDITIONS ACROSS ERN HALF OF THE COUNTRY AND SO S. FLORIDA WILL CONTINUE UNDER A MAINLY SOUTHWESTERLY STEERING FLOW. A SERIES OF M/U DISTURBANCES WILL CONTINUE TO MOVE EAST ARND THE BASE OF THE TROUGH AND PROVIDE ALMOST DAILY UNSTABLE CONDITIONS. THIS WILL RESULT IN DAILY AFTERNOON TSTMS DEVELOPING OVR INLAND AREAS AND THEN SPREADING NORTHEASTWARD UNDER THE STEERING FLOW. AGAIN THE STEERING FLOW WILL BE LIGHT TO MODERATE AND THIS WILL RESULT IN SLOW MOVING STORMS, SO LOCALLY HEAVY RAIN IS LIKELY WITH THESE STORMS. && .LONG TERM...SATURDAY THROUGH TUESDAY...CONDITIONS WILL START TO SHIFT THROUGH THIS PERIOD AS THE LONG WAVE TROUGH IS REPLACED BY A DEEP LAYER DEVELOPING RIDGE. NOT ONLY THE AMOUNT OF AVAILABLE MOISTURE WILL DIMINISH SLIGHTLY, BUT ALSO THE LOCAL AREA WILL BE UNDER DEEPER EASTERLIES AND SO THE STEERING FLOW WILL RESULT IN AFTERNOON CONVECTION CONCENTRATING MORE OVER INTERIOR AND WEST COAST. .MARINE...SFC WINDS WILL REMAIN AOB 15 KTS AND SEAS AOB 4 FEET THROUGH THE ENTIRE FORECAST PERIOD. && .FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 88 74 88 / 30 60 30 50 FORT LAUDERDALE 76 88 75 88 / 30 60 30 40 MIAMI 76 89 76 89 / 30 60 30 50 NAPLES 73 90 73 91 / 30 50 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH AVIATION...60/BD
Hazardous weather outlook, Jul 1, 10:27 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1027 AM EDT TUE JUL 1 2008 FLZ063-066>075-168-172>174-020230- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1021 AM EDT TUE JUL 1 2008 ...HIGH RISK OF LIGHTNING MOST AREAS TODAY... ...MODERATE RISK OF WATERSPOUTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER MOST AREAS TODAY WHICH WILL PRODUCE A HIGH RISK OF LIGHTNING. THE MAIN THREATS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WHICH WILL BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. WATERSPOUTS: WITH WEAK SOUTHWEST STEERING FLOW, ANY BOUNDARIES OVER THE AREA WATERS WILL PRODUCE A MODERATE RISK OF WATERSPOUTS TODAY. WIND: THE STRONGEST THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 40 MPH. FLOODING: THERE IS A SLIGHT RISK OF LOCAL URBAN TYPE FLOODING OF ROADWAYS AND LOW LYING AREAS DUE TO SLOW MOVING THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STEERING PATTERN WILL CONTINUE FROM THE SOUTHWEST, BRINGING HIGHER CHANCES FOR THUNDERSTORMS TO THE EAST COAST METRO AREAS WEDNESDAY. A RETURN TO MORE WESTERN ACTIVITY IS EXPECTED LATER IN THE WEEK. A LIGHTER WIND FLOW AND CLOUD CONVERGENCE LINES OVER THE LOCAL WATERS COULD LEAD TO AN OCCURRENCE OF WATERSPOUT ACTIVITY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 1, 2:54 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 254 PM EDT TUE JUL 1 2008 FLZ072>074-011930- METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI- DADE FL- 254 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST MIAMI-DADE... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIRAMAR...MOVING SOUTH AT 7 MPH. THIS STORM WILL AFFECT... MIAMI LAKES... PENNSUCO... MEDLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2586 8027 2586 8042 2598 8037 2597 8028 TIME...MOT...LOC 1854Z 006DEG 6KT 2594 8035 GARCIA
Special weather statement, Jul 1, 3:36 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT TUE JUL 1 2008
FLZ071-073-012000-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
336 PM EDT TUE JUL 1 2008
...STRONG THUNDERSTORM MOVING ACROSS RURAL NORTHWEST MIAMI-DADE
COUNTY AND RURAL SOUTHWEST BROWARD COUNTY...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 9 MILES NORTHEAST OF
DADE-COLLIER TRAINING AIRPORT...MOVING NORTHEAST AT 5 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHWEST MIAMI-DADE COUNTY
RURAL SOUTHWESTERN BROWARD COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2599 8063 2583 8080 2589 8088 2596 8087
2615 8088 2621 8084
TIME...MOT...LOC 1936Z 228DEG 5KT 2597 8084
GREGORIASpecial weather statement, Jul 1, 3:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 358 PM EDT TUE JUL 1 2008 FLZ066-070-012030- HENDRY FL-INLAND COLLIER COUNTY FL- 358 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM MOVING ACROSS ALLIGATOR ALLEY... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MILE MARKER 60 ON ALLIGATOR ALLEY...MOVING EAST AT 14 MPH. THIS STORM WILL AFFECT... MILE MARKER 60 ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2628 8096 2614 8093 2615 8110 2623 8112 TIME...MOT...LOC 1958Z 257DEG 12KT 2620 8107 60
Special weather statement, Jul 1, 4:03 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT TUE JUL 1 2008
FLZ073-074-173-174-012030-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
403 PM EDT TUE JUL 1 2008
...STRONG THUNDERSTORM MOVING ACROSS MIAMI-DADE COUNTY...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR THE REDLAND...MOVING
NORTHEAST AT 8 MPH.
THIS STORM WILL AFFECT...
THE REDLAND...
NARANJA...
INLIKITA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2556 8030 2554 8030 2553 8032 2552 8032
2542 8053 2558 8063 2571 8041 2557 8030
TIME...MOT...LOC 2003Z 237DEG 7KT 2555 8049
GREGORIASpecial weather statement, Jul 1, 4:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 424 PM EDT TUE JUL 1 2008 FLZ070-012130- INLAND COLLIER COUNTY FL- 424 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM AFFECTING EASTERN CENTRAL COLLIER COUNTY... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS NEAR MILE MARKER 60 ON ALLIGATOR ALLEY...MOVING EAST AT 6 MPH. THESE STORMS WILL AFFECT... MILE MARKER 60 ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2624 8090 2605 8089 2602 8116 2622 8118 TIME...MOT...LOC 2024Z 248DEG 5KT 2611 8105 BAXTER
Special weather statement, Jul 1, 4:25 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
425 PM EDT TUE JUL 1 2008
FLZ063-012100-
GLADES FL-
425 PM EDT TUE JUL 1 2008
...STRONG THUNDERSTORM MOVING ACROSS EASTERN GLADES COUNTY...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES SOUTHWEST OF MOORE
HAVEN...MOVING NORTHEAST AT 8 MPH.
THIS STORM WILL AFFECT...
LAKE HICPOCHEE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2702 8100 2698 8108 2692 8107 2692 8108
2693 8110 2689 8111 2688 8109 2685 8109
2683 8106 2682 8095 2677 8094 2677 8127
2681 8130 2703 8101
TIME...MOT...LOC 2025Z 237DEG 7KT 2679 8116
DGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:56 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jul 1, 12:04 AM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jul 1, 12:33 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 1, 12:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 1, 2:29 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jul 1, 2:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jul 1, 3:06 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 39 min |
| Jul 1, 3:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jul 1, 3:58 PM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Jul 1, 4:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jul 1, 4:24 PM EDT | Special Weather Statement | MFL | Collier | 66 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
| Jul 1, 5:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jul 1, 5:08 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Jul 1, 5:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jul 1, 6:05 PM EDT | Special Weather Statement | MFL | Glades | 55 min |
| Jul 1, 6:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.